MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYINTERACTIVE DRIVER; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYINTERACTIVE DRIVER; DENTAL IMPLANT
Catalog Number HD2.7SG
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot information is unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
 
Event or Problem Description
Per complaint (b)(4), before clinical procedure, components could not be separated.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.

Brand Name
SIMPLYINTERACTIVE DRIVER
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
karen manalili
3050 east hillcrest drive
thousand oaks, CA 91362
8057785914
MDR Report Key14621337
Report Number3001617766-2022-02900
Device Sequence Number17380755
Product Code NDP
UDI-Device Identifier10841307119944
UDI-Public10841307119944
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHD2.7SG
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight56 KG